Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: question for Matt

Posted by Matt on April 2, 1999, at 23:05:46

In reply to Re: question for Matt, posted by mila on April 2, 1999, at 9:08:54

> i'm still on the risperdal but i want to stop because of the side effects -weight gain, acne, cognitive imapairment.
> >
> > Has your doctor indicated that there is any element of psychosis associated with your depression?
> no. my doctor does not seem to say much at all to me except that I should make myself more motivated to live a normal life. I have no insurance so I'm going to borrow money from my parents and find a new (good) doctor.
> What exactly does psychosis entail?
> thanks for the tips

Elements commonly associated with schizophrenia--

Good luck,





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Matt thread:3795